# SDR AALA991887

- Difficulty date: December 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N579AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53156
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT IN AFT STAIRWAY INOPERATIVE.  RECONNECTED EMERGENCY EXIT LIGHT CONNECTOR IN AFT STAIRWAY.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
